MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPERE¿ RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. AMPERE¿ RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number H700488
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Two hours after starting a procedure, it was noted that the generator was not delivering any power.The generator was reset and the issue was resolved.When this was encountered, the physician wondered if power was delivered during the previous case.When the parameters of the last case were reviewed, it was confirmed that there wasn't any power delivered at any time during the 61 ablations that were automarked, which means the whole first case was meaningless.During the first procedure, there were no issues noted with the generator and no error messages.No one noticed if the power was going up or down on the generator screen.At the beginning of the procedure the arrhythmia was easily inducible (avnrt) and at the end of the case they were unable to reinduce the arrhythmia.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.Based on the information provided to abbott and the submitted logs/images, the occurrence of the reported event has been confirmed.The logs indicate that no power was delivered on multiple occasions.The logs also show that at 3:40 pm, the power was working on the unit.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.It could not be conclusively determined whether the power issue and subsequent procedure cancellation was caused by the ampere or an external device.

Brand Name
AMPERE¿ RF ABLATION GENERATOR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21667681
Report Number2184149-2025-00046
Device Sequence Number4420389
Product Code LPB
UDI-Device Identifier05415067004888
UDI-Public(01)05415067004888(10)4738777
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700488
Device Catalogue NumberH700488
Device Lot Number4738777
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown